# SDR ZW0A0302703

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 30,515 hours, 15,291 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL ANOTHER AC REPORTED SMOKE FROM LEFT GEAR AREA.  SMOKE QUICKLY DISSIPATED NO EVIDENCE OF HYD FLUID ON GEAR.  FIRE DEPT CALLED AS PRECAUTION.  NO SYS FAULTED BUT EVIDENCE OF ICE-DEICE FLUID RESTING ON NR 1 BRAKE ASSY AND STRUT.  REMOVED ICE.  BRAKE OPS WAS NORMAL.  CHECK-C STL 9-11-02.
